# SDR GTIA2020082435320

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 31,254 hours, 14,161 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Relay
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE # 1 PR  MODE FAULT ( INFLIGHT) ( NO HARD LANDING )-REF TSM #73-22-00-810-817B.  REMOVED AND REPLACED THE RELAY BOX ON # I ENG (P2/T2) AND ALSO RUN ENG # 1 AT IDLE FOR FIVE MM NO FAULT NOTED REF AMM 71-00-00.
